[An autopsy analysis on 5 cases of poisoning death with tetramethylenedisulfotertramine]
Related Experiment Video
Updated: Oct 1, 2026

Preparation of DMMTAV and DMDTAV Using DMAV for Environmental Applications: Synthesis, Purification, and Confirmation
Published on: March 9, 2018
Abstract:
Pathological changes due to intoxication of tetramethylenedisulphotetramine (TETS) were studied. The results showed that the signs of asphyxia were obvious, so were the congestion and edema of the brain. The spotty and focal hemorrhages in brain stems, multiple myolysis of papillary muscles and contractionbands necrosis of myocardium were observed occasionally. The main clinical symptom of intoxication was frequent clinic--tonic convulsions, which were similar to the grandma epilepsy. The poisoned died mainly in 3 hours. The general poisoning symptoms, LD50, toxicological mechanism and medicolegal expertise were also reviewed.
Related Concept Videos
Toxidromes: Clinical Features
Pharmaceutical Poisoning: Treatment Strategies
Antidotes
Specific antidotes operate by inhibiting the enzymes that control biochemical pathways, reducing the production of harmful metabolites.
An example of an antidote is atropine, which counteracts the detrimental effects of cholinesterase inhibitors. It achieves this by deactivating muscarinic receptors,...
Physical Properties of Amines
Pharmaceutical Poisoning: Potential Scenarios
Drug Toxicity: Dose-Dependent Reactions
